| Catalog Number |
363420 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to b.Braun medical inc.That an infusomat space pump intravenous (iv) pump set (material 363420, lot 0061924849) was used during a procedure performed on (b)(6) 2024.According to the complainant, the procedure took longer to run due to continuous air.The door was opened, the tubing was removed, inspected, and tapped, to observe and confirm that no air was present in the line, but visible air bubbles were found.The complaint device is not available to be returned to the manufacturer for evaluation.No patient complications were reported as a result of the event.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.No sample was provided for evaluation.Based on the data from the investigation, the root cause of the reported incident was unable to be determined.The reported defect was unable to be confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.